MathSciNet Relay Station
MathSciNet bibliographic data
MR745150 (86a:32053) 32H35 (32E10)
Bedford, Eric Proper holomorphic mappings from domains with real analytic boundary. Amer. J. Math. 106 (1984), no. 3, 745–760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement